# SDR AALA982247

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 614-619
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD 8 INCHES OF STRAP CORRODED, EXFOLIATION THROUGH THE TAPERED STRAP.  REMOVED OLD TAPERED STRAP P/N 65-56181-6 AND INSTALLED NEW TAPERED STRAP WITH ORIGINAL HARDWARE PER SRM 51-10-1.  (M)
